# SDR DALA2021102106546

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,830 hours, 15,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 BULK CARGO SHEAR TIE AT STA 1502,S-38L TO S-39L FOUND CORROSION. CORRECTIVE ACTION: REPLACED AS PER B767-300 SRM51-40(1990732)
